# SDR 2004FA0000516

- Difficulty date: May 19, 2004
- Submitted: June 24, 2004
- Operation: General aviation
- Aircraft: N4916U
- Make and model: Cessna 210E
- Aircraft serial: 21058616
- Aircraft time: 3,236 hours
- Engine: Cont IO520A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ON THIS AC WOULD NOT EXTEND DURING NORMAL, SUBSEQUENT EMERG L/G EXTEND PROCEDURE.  UPON JACKING AC, FREEING NOSE GEAR, IT WAS DISCOVERED NOSE L/G DOOR ACTUATION ARM AND ROLLER ASSY WAS POSITIONED ON AFT SIDE OF NOSE GEAR FORK.  WHEN WEIGHT OF AC WAS ONCE AGAIN ON NOSE GEAR, NOSE L/G STRUT WAS COMPLETELY COLLAPSED.  IT IS POSSIBLE THAT AT THE TAKE-OFF PRIOR TO THIS INCIDENT, THAT NOSE GEAR DID NOT EXTEND FULLY,  DOOR ACTUATION ARM WAS ABLE TO ROLL TO  AFT SIDE OF NOSE L/G FORK.  AC WAS PREVIOUSLY MODIFIED.  STC NR SA 3612SW, WHICH ELIMINATES MAIN GEAR DOORS AND MODIFIES NOSE GEAR DOOR ACTUATION METHOD BY INSTALLING MECHANICAL ARM, ROLLER ASSY AGAINST NOSE GEAR FORK ARE MISSING ON THIS INSTALLATION.
